# SDR AALA202201254243

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737*
- Aircraft serial: 29545
- Aircraft time: 59,642 hours, 24,780 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HORIZONTAL SCRATCH ON CAPTAINS L1 WINDOW, 4 INCHES FROM TOP OF FRAME AND 1 INCH FROM RIGHT FRAME. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
